Rocky Mountain Journal of Mathematics

On the normal number of prime factors of $\phi(n)$

Paul Erdos and Carl Pomerance

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 15, Number 2 (1985), 343-352.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250127209

Digital Object Identifier
doi:10.1216/RMJ-1985-15-2-343

Mathematical Reviews number (MathSciNet)
MR823246

Citation

Erdos, Paul; Pomerance, Carl. On the normal number of prime factors of $\phi(n)$. Rocky Mountain J. Math. 15 (1985), no. 2, 343--352. doi:10.1216/RMJ-1985-15-2-343. http://projecteuclid.org/euclid.rmjm/1250127209.


Export citation